Mar 28, 2014
A couple months ago I began using EFAMAT (Efivarenz made in India). prior to that I was using Stocrin from Australia. When I made the change, I noticed the new generic seemed to have less effect on my brain in terms of the foggy feeling you can get from Efivarenz. I haven't had any blood tests since to monitor my CD4 and Viral Load. My question is, are generic drugs dangerous to use because they lack the potency of the brand names? Should I go back to using the Stocrin?
| Response from Dr. Young
Hello and thanks for posting.
Efamat is a generic version of efavirenz manufactured by Mylan Laboratories in India. It is a well regarded equivalent to Stocrin/Sustiva and I don't think that there should be any issues with quality. Indeed, Efavmat is a type of efavirenz used in many recent large clinical trials.
Hope that's helpful, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Fingers A Symptom Of Acute HIV Infection?
- Sex With A Prostitute Afraid I Have AIDS
- How Likely Is It To Get HIV From Sex With A Prostitute?
- Burning Red Spots After Rubbing Penis Worried I Have HIV
- Dark Bumps After Fingering Stripper Sign Of HIV AIDS
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.